Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    3
  • views
    884

Entries in this blog

 

No more! An update

Well, my medication is no longer! When my acne disappeared it was wonderful. The 100 mg kicked in, I wasnt oily. No more painful cysts were coming up. However the side effects were terrible for me, and mentally battling the fact that I was taking hormones with my mom having breast cancer as well as feeling like I couldnt have potassium as a person who has an already strict diet made my anxiety worse. I didnt really have anxiety before. But I ended up in the hospital for exhaustion, pain, letha

Exning

Exning

03/04/16

Last Reply:
03/04/16

 

Improvements but side effects

i recently stopped taking the Yasmin. It had never made an effect on my skin and was causing too many issues. I stress too much about possible side effects and I never wanted to take it in the first place I havent had any new spots in a week, and overall the past two werks ive actually been seeing a decrease in red inflamed pimples (still blackheads and zits under the surface that you cant really see) after increasing my dose to 100mg however Im now experiencing side effects that got so bad I

Exning

Exning

02/02/16

Last Reply:
02/14/16

 

Nothing new!

Just keeping you updated nothing new on my end! In March will be 6 months on spironolactone

Exning

Exning

01/24/16

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×